# SDR SWIA200718894

- Difficulty date: November 21, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 35,804 hours, 30,256 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 5889 - OXYGEN MASKS ABOVE SEATS 7A AND 7B DEPLOYED INADVERTANTLY ON LANDING.  REPACKED OXYGEN MASKS IAW 35-21-09.
